# SDR UIEA2021110402346

- Difficulty date: November 3, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Part number: 43367310044226
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: L, P
- Precautionary procedure: K, O

## Discrepancy

LH AFT FUEL PUMP OVERHEAD SWITH INOP  /  ( FUEL PUMP LOW PRESS LIGHTS, -200/-300 )( TRANSFERRED TO MDDR 156172 PER DDG 28-42-01-01 CAT C DUE 13NOV21. C/W MAINTENANCE ACTION. PLACARD INSTALLED.  /  LOG PAGE 1373312: REMOVED AND REPLACED (L) AFT MAIN PUMP LIGHTED PUSH BUTTON SWITCH ASSY IAW AMM 33-13-00. PERFORMED MAIN TANK FUEL BOOST PUMP OPS CHECK PER AMM 28-22-00. OPS CHECK GOOD. THIS CLEARS MDDR# 156172. )
